Acta Mathematica

The topology of spaces of rational functions

Graeme Segal

Full-text: Open access

Article information

Source
Acta Math. Volume 143 (1979), 39-72.

Dates
Received: 2 February 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890033

Digital Object Identifier
doi:10.1007/BF02392088

Zentralblatt MATH identifier
0427.55006

Rights
1979 © Almqvist & Wiksell

Citation

Segal, Graeme. The topology of spaces of rational functions. Acta Math. 143 (1979), 39--72. doi:10.1007/BF02392088. http://projecteuclid.org/euclid.acta/1485890033.


Export citation

References

  • Arnol'd, V. I., On some topological invariants of algebraic functions. Trudy Moskov Mat. Obsc., 21 (1970) (A.M.S. Translation: Trans. Moscow Math. Soc., 30–52).
  • Atiyah, M. F. & Jones, J. D. S., Topological aspects of Yang-Mills theory. Comm. Math. Phys., 61 (1978), 97–118.
  • Brockett, R., Some geometric questions in the theory of linear systems. Transactions on automatic control. Inst. Electrical and Electronics Engineers, 21 (1976), 449–455.
  • Cohen, F. R. Lada, T. J. & May, J. P., The homology of iterated loop spaces. Springer Lecture Notes in Mathematics, 533 (1976).
  • Dold, A., Decomposition theorems for S(n)-complexes. Ann. of Math., 75 (1962), 8–16.
  • Dold, A. & Thom, R. Quasifaserungen und unendliche symmetrische Produkte. Ann. of Math., 67 (1958), 239–281.
  • Eells, J. & Wood J. C., Restrictions on harmonic maps of surfaces. Topology, 15 (1976), 263–266.
  • Hilton, P. & Roitberg, J., On the Zeeman comparison theorem for the homology of quasi-nilpotent fibrations. Quarterly J. Math. 27 (1976), 433–444.
  • James, I. M. & Segal, G. B., On equivariant homotopy type. Topology, 17 (1978), 267–272.
  • Mattuck, A., Picard bundles Illinois J. Math., 5 (1961), 550–564.
  • May, J. P., The geometry of iterated loop spaces. Springer Lecture Notes in Mathematics, 271 (1972).
  • McDuff, D., Configuration spaces of positive and negative particles. Topology, 14 (1975), 91–107.
  • McDuff, D. & Segal, G. B., Homology fibrations and the “group completion” theorem. Inventiones Math., 31 (1976), 279–284.
  • Nakaoka, M., Cohomology of symmetric products. J. Inst. Polytech., Osaka City Univ., 7 (1956), 121–144.
  • Rosenlicht, M., Generalized Jacobian varieities. Ann. of Math., 59 (1954), 505–530.
  • Segal, G. B., Configuration spaces and iterated loop spaces. Inventiones Math., 21 (1973), 213–221.
  • —, Classifying spaces and spectral sequences. Publ. Math. I.H.E.S. Paris, 34 (1968), 105–112.
  • —, Classifying spaces related to foliations. Topology, 17 (1978), 367–382.
  • Serre, J. P., Groupes algébriques et corps de classes. Hermann, Paris, 1959.